# SDR SWIA201439973

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,707 hours, 26,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, MULTIPLE EXIT SIGNS INOPERATIVE.  ALLOWED EMERGENCY LIGHT BATTERY PACKS TO CHARGE. E LIGHTS NOW WORKING NORMAL.
